Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anti depressant Jeroen

Posted by ed_uk on August 15, 2005, at 7:21:11

In reply to Re: anti depressant, posted by Jeroen on August 15, 2005, at 6:59:46

>i tryed sipralexa with seroquel and got very very sick!

Nausea and vomiting? You need to start at a small dose to prevent the nausea eg. 2,5mg

~Ed


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:441667
URL: http://www.dr-bob.org/babble/20050811/msgs/541857.html